# SDR R61A201210290612

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 14,917 hours, 11,681 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EXHAUST FUMES IN THE COCKPIT IT SMELLED OF DE-ICE FLUID.  MAINTENANCE TROUBLESHOT THE EXHAUST FUMES IN THE COCKPIT BY STARTING THE APU WITH BLEEDS ON.  RAN BOTH PACKS TO REMOVE THE FUMES REF AMM 36-10-00/49-10-0.
